American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   

[2] L. Halpern. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001) 1417-1436. MR 1836911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Laurence Halpern. Spectral methods in polar coordinates for the Stokes problem. Application to computation in unbounded domains. Math. Comp. 65 (1996) 507-531. MR 1333315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonard Sarason. Second-order equations of fixed type in regions with corners. I . Trans. Amer. Math. Soc. 261 (1980) 387-416. MR 580895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1